Skip to Main content Skip to Navigation
Journal articles

A new look at short-term implied volatility in asset price models with jumps

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01269722
Contributor : Serena Benassù <>
Submitted on : Friday, February 5, 2016 - 11:14:11 AM
Last modification on : Friday, March 27, 2020 - 3:56:26 AM

Identifiers

  • HAL Id : hal-01269722, version 1

Citation

A. Mijatovic, P. Tankov. A new look at short-term implied volatility in asset price models with jumps. Mathematical Finance, Wiley, 2016, 26 (1), pp.149-183. ⟨hal-01269722⟩

Share

Metrics

Record views

176